Alert archive / Tennessee / Flash Flood Warnings in 2010
Flash Flood Warning 82, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 14, 2010, 6:00 PM CDT for 5 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2010, 6:00 PM CDT (23:00 UTC)
- Expired
- May 14, 2010, 8:44 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2439 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
126
WGUS54 KMEG 142300
FFWMEG
TNC023-069-075-109-113-150200-
/O.NEW.KMEG.FF.W.0082.100514T2300Z-100515T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT FRI MAY 14 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 900 PM CDT
* AT 600 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
HENDERSON...CHICKASAW STATE PARK...CHICKASAW STATE FOREST AND T O
FULLER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3518 8879 3516 8919 3547 8919 3563 8864
3539 8836 3534 8837
$$1 follow-up statement
655
WGUS74 KMEG 150144
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT FRI MAY 14 2010
TNC023-069-075-109-113-150154-
/O.CAN.KMEG.FF.W.0082.000000T0000Z-100515T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYWOOD TN-MADISON TN-CHESTER TN-HARDEMAN TN-MCNAIRY TN-
844 PM CDT FRI MAY 14 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN MCNAIRY...
NORTHERN HARDEMAN...CHESTER...SOUTHERN MADISON AND SOUTHEASTERN
HAYWOOD COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3518 8879 3516 8919 3547 8919 3563 8864
3539 8836 3534 8837
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:51 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 14, 3:51 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 351 PM CDT FRI MAY 14 2010 .DISCUSSION... A STATIONARY FRONT EXTENDS ACROSS OUR CWA JUST NORTHWEST OF MEMPHIS AND JACKSON. THIS BOUNDARY HAS BEEN THE FOCUS AREA FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH A FEW STORMS CONTAINING LARGE HAIL. EXPECT THE SEVERE STORM POTENTIAL TO CONTINUE DURING THE MAX HEATING OF THE DAY ALONG THE BOUNDARY WHERE INSTABILITY IS HIGH. THUNDERSTORM POTENTIAL WILL REMAIN HIGH THROUGH THE WEEKEND AS A SERIES OF SHORTWAVES MOVE THROUGH THE AREA. THE STATIONARY BOUNDARY WILL EVENTUALLY MOVE NORTHWARD INTO MISSOURI AND KENTUCKY ON SATURDAY. THE CHANCE OF THUNDERSTORMS WILL EVENTUALLY COME TO AN END MONDAY NIGHT AS BOUNDARY MOVES THROUGH AS A COLD FRONT. THE REST OF THE FORECAST PERIOD WILL BE A LITTLE COOLER AND DRIER BUT A RETURN FLOW MAY WARRANT LOW CHANCES OF SHOWERS AND THUNDERSTORMS IN LATER FORECASTS IF NEEDED. SWC && .AVIATION... 18Z TAFS TSRA TO CONTINUE TO DEVELOP ALONG THE I40 CORRIDOR ALL AFTERNOON. DEVELOPMENT LINE TO MOVE SOUTH AS AFTERNOON PROGRESSES. WINDS OUT OF SW UNTIL FROPA...THEN NORTHERLY WIND ARE ON THE DOCKET. LITTLE OR NO IMPROVEMENT IN CIGS THIS AFTERNOON. SOME BR IN MKL/TUP LATE TNGT. WER && .PRELIMINARY POINT TEMPS/POPS... MEM 69 83 67 83 / 50 50 40 60 MKL 65 81 64 81 / 40 50 40 60 JBR 63 79 64 81 / 50 50 40 60 TUP 69 85 67 85 / 30 40 30 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 14, 5:23 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 523 PM CDT FRI MAY 14 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 523 PM CDT FRI MAY 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER NORTH OF A BOONEVILLE MISSISSIPPI TO CLARKSDALE MISSISSIPPI LINE THIS AFTERNOON AND THIS EVENING. A COLD FRONT WILL STALL OVER THE AREA TONIGHT AND INTERACT WITH A MOIST AND UNSTABLE AIRMASS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS LIKELY WITH FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH MONDAY. SOME OF THESE STORMS COULD BECOME SEVERE AS A SERIES OF UPPER LEVEL DISTURBANCES INTERACTS WITH A WARM...MOIST AND UNSTABLE AIRMASS ACROSS THE MID SOUTH. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS WITH ANY STORMS THAT BECOME SEVERE. ONE TO TWO INCHES OF RAINFALL IS POSSIBLE THROUGH MONDAY WHICH COULD RESULT IN SOME LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AT TIMES FROM THIS EVENING THROUGH THIS WEEKEND. BORGHOFF
In the hours before
Special weather statement, May 14, 4:59 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 459 PM CDT FRI MAY 14 2010 TNZ089-090-142230- FAYETTE TN-HARDEMAN TN- 459 PM CDT FRI MAY 14 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 530 PM CDT FOR... EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 14 MILES SOUTHWEST OF WHITEVILLE AT 500 PM CDT...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE AND HARDEMAN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Local storm report, May 14, 5:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
&&
JABLocal storm report, May 14, 5:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
0545 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
WINCHESTER ROAD.
&&
JABLocal storm report, May 14, 5:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
553 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
0545 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
WINCHESTER ROAD.
0552 PM HAIL 5 N WHITEHAVEN 35.09N 90.03W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS
&&
JABLocal storm report, May 14, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
0545 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
WINCHESTER ROAD.
0546 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 M0.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF I-240 AND GETWELL RD
0552 PM HAIL 5 N WHITEHAVEN 35.09N 90.03W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS
&&
JABLocal storm report, May 14, 5:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
0545 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
WINCHESTER ROAD.
0546 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 M0.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF I-240 AND GETWELL RD
0552 PM HAIL 5 N WHITEHAVEN 35.09N 90.03W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS
0552 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF GETWELL AND AMERICAN WAY
ROADS.
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:15 PM CDT | River Flood Advisory | MEG | Shelby | 4 days |
| May 13, 8:43 PM CDT | River Flood Advisory | MEG | Hardin | 13 hr |
| May 14, 12:28 PM CDT | Flash Flood Warning | MEG | Decatur | 8 hr |
| May 14, 12:28 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 47 min |
| May 14, 12:29 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 31 min |
| May 14, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 27 min |
| May 14, 12:53 PM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 4 hr |
| May 14, 1:22 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 42 min |
| May 14, 2:08 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 16 min |
| May 14, 2:10 PM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henderson, Madison | 3 hr |
| May 14, 2:46 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardin, Henderson | 6 hr |
| May 14, 2:49 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 26 min |
| May 14, 3:18 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 25 min |
| May 14, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 28 min |
| May 14, 4:38 PM CDT | Flash Flood Warning | MEG | Tipton | 2 hr |
| May 14, 4:49 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 41 min |
| May 14, 4:55 PM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| May 14, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 34 min |
| May 14, 5:23 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 52 min |
| May 14, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson, McNairy, Madison | 34 min |
| May 14, 5:38 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Madison | 52 min |
| May 14, 5:46 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 44 min |
| May 14, 6:18 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 101 min |
| May 14, 6:20 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 40 min |
| May 14, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Tipton | 44 min |
Nearby
Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.